ชื่อ-นามสกุล
  รองศาสตราจารย์ ดร. วิโรจน์ ติ๊กจ๊ะ  
  Assoc. Prof. Dr. Wirot Tikjha
ตำแหน่ง: รองศาสตราจารย์
สังกัดหน่วยงาน: คณะวิทยาศาสตร์และเทคโนโลยี
หมายเลขโทรศัพท์ภายใน: 055267106
อีเมล์: wirottik@psru.ac.th
 
 
 
 
การศึกษา
ลำดับการศึกษา วุฒิการศึกษา สถาบันการศึกษา ปีการศึกษาที่จบ
1 ปร.ด. (คณิตศาสตร์) มหาวิทยาลัยมหิดล 2554
2 วท.ม. (คณิตศาสตร์) มหาวิทยาลัยนเรศวร 2549
3 วท.บ. (คณิตศาสตร์) มหาวิทยาลัยนเรศวร 2546
 
ความเชี่ยวชาญ
คณิตศาสตร์
 
ความสนใจ
Difference equations, Discrete Dynamical system, Bifurcations Theory and Chaos
 
บทความวิจัย/วิชาการที่ตีพิมพ์
ปี พ.ศ. 2565 (2022)
อ้างอิง: Gardini L., Tikjha W.* (2022) The Lorenz model in discrete time, Journal of Difference Equations and Applications, DOI: 10.1080/10236198.2022.2026344
ปี พ.ศ. 2564 (2021)
อ้างอิง: Koeddit, S. and Tikjha, W.*, (2021). Periodic solution of a piecewise linear system of difference equations with initial condition in positive x-axis, Burapha Science Journal. 26(3).
อ้างอิง: Gardini, L., Tikjha, W.*, (2021). Bifurcations in a one-parameter family of Lotka-Volterra 2D Transformations, Communications in Nonlinear Science and Numerical Simulation. 100,105848 https://doi.org/10.1016/j.cnsns.2021.105848
อ้างอิง: Lapierre, E. Tikjha, W.*, (2021). On the Global Behavior of a System of Piecewise Linear Difference Equations, Int. J. Dynamical Systems and Differential Equations, Vol. 11, Nos. 3/4, 2021: 341-358. DOI: 10.1504/IJDSDE.2021.117371
ปี พ.ศ. 2563 (2020)
อ้างอิง: W Tikjha, K Piasu, A necessary condition for eventually equilibrium or periodic to a system of difference equations. Journal of Computational Analysis & Applications 28 (1)
อ้างอิง: Tikjha, W. and Gardini, L. (2020). Bifurcation sequences and multistability in a two-dimensional Piecewise Linear Map, International Journal of Bifurcation and Chaos Vol. 30, No. 6 (2020) 2030014 doi:S0218127420300141
อ้างอิง: W. Tikjha, E. Lapierre. (2020). Periodic solutions of a system of piecewise linear difference equations. Kyungpook Mathematical Journal 2020; 60(2): 401-413
อ้างอิง: W.Tikjha, S. Watcharasuntonkit, Nattida Rartchapan, Equilibrium Point and Prime Period 4 in Certain Piecewise Linear System of Difference Equation. NU. International Journal of Science 2020; 17(1) : 14-22
อ้างอิง: L. Gardini, W. Tikjha∗, Dynamics in the transition case invertible/non-invertible in a 2D Piecewise Linear Map. Chaos, Solitons and Fractals; 137 (2020) 109813 https://doi.org/10.1016/j.chaos.2020.109813
อ้างอิง: Gardini L., Tikjha. W. (2020). Milnor and Topological Attractors in a Family of Two-Dimensional Lotka–Volterra Maps, International Journal of Bifurcation and Chaos; 30(14), 2030040 https://doi.org/10.1142/S0218127420300402
อ้างอิง: Jittbrurus, U., Tikjha, W. *. (2020). Existence of Coexisting Between5-cycleand Equilibrium Point onPiecewise Linear Map, SCIENCE AND TECHNOLOGY NAKHON SAWAN RAJABHAT UNIVERSITY JOURNAL. Vol. 12(15); 39-47. 2020
อ้างอิง: Tikjha, W.*, P. Phatson. (2020). EQUILIBRIUM POINT AND PERIODIC WITH PERIOD 5 OF A SYSTEM OF DIFFERENCE EQUATIONS. Rajabhat J. Sci. Humanit. Soc. Sci. 21(1): 1-12.
ปี พ.ศ. 2562 (2019)
อ้างอิง: L Gardini, W Tikjha, Role of the Virtual Fixed Point in the Center Bifurcations in a Family of Piecewise Linear Maps, International Journal of Bifurcation and Chaos 29 (14), 1930041
ปี พ.ศ. 2561 (2018)
อ้างอิง: วิโรจน์ ติ๊กจ๊ะ (2561).ผลเฉลยที่เป็นไพรม์พีเรียด 4 และจุดสมดุลของระบบสมการเชิงผลต่าง x_{n+1} = |x_n| - y_n – 2 และ y_{n+1} = x_n - |y_n| +1 โดยเงื่อนไขเริ่มต้น x_0 = 0 และ 0 < y_0 <1/2. วารสารวิทยาศาสตร์ มศว, 2560. Page: 184-193
ปี พ.ศ. 2560 (2017)
อ้างอิง: W. Tikjha, E. Lapierre and T. Sitthiwirattham. (2017). The stable equilibrium of a system of piecewise linear difference equations. Advances in Difference Equations. Vol. 2017. DOI: 10.1186/s13662-017-1117-2
ปี พ.ศ. 2558 (2015)
อ้างอิง: W. Tikjha, E. G. Lapierre and Y. Lenbury, Periodic solutions of a generalized system of piecewise linear difference equations. Advances in Difference Equations 2015, 2015:248 doi:10.1186/s13662-015-0585-5.
ปี พ.ศ. 2557 (2014)
อ้างอิง: วิโรจน์ ติ๊กจ๊ะ (2557).Periodic Behavior of Solutions of a Certain Piecewise Linear System of Difference Equations. Thai Journal of Mathematics Vol. 13 (2015) Number 1, 2015. Page: 227-236
ปี พ.ศ. 2556 (2013)
อ้างอิง: W. Tikjha, Y. Lenbury, and E. G. Lapierre, Equilibriums and Periodic Solutions of Related Systems of Piecewise Linear Difference Equations, International Journal of Mathematics and Computers in Simulation, Vol.7, 2013, 323-335.
ปี พ.ศ. 2555 (2012)
อ้างอิง: E.A. Grove, E. Lapierre, and W. Tikjha, On the global behavior of x_{n+1} = |x_n| - y_n - 1 and y_{n+1} = |x_n| + y_n, CUBO A Mathematical Journal, Vol.14, 2012, No 02, 111–152.
ปี พ.ศ. 2554 (2011)
อ้างอิง: E. Camouzis, E. Drymonis, G. Ladas and W. Tikjha, Patterns of boundedness of the rational system xn+1 = α1/(A1xn+B1yn+C1yn) and yn+1= (α2 + β2xn + g2yn) / (A2xn+B2yn+C2yn) Journal of Difference Equations and Applications, Taylor & Francis, 2011, 1-22.
อ้างอิง: Tikjha, W. (1). Prime Period-6 Solutions On xn+1 = |xn| - yn + 1 and yn+1 = xn + |yn| - 1. Life Sciences and Environment Journal, 12(1), 86-102.
ปี พ.ศ. 2553 (2010)
อ้างอิง: W. Tikjha, Y. Lenbury and E. Lapierre, On the global character of the system of piecewise linear difference equations xn+1 = |xn| - yn - 1 and yn+1 = xn - | yn|, Advances in Difference Equations, Hindawi Publishing Corporation, Vol. 2010, Doi:10.1155/2010/573281.
 
บทความวิจัย/วิชาการที่นำเสนอในงานประชุมวิชาการ
ปี พ.ศ. 2564 (2021)
อ้างอิง: Wirot Tikjha and E. Lapierre, On the Global Behavior of a System of Piecewise Linear Difference Equations, The 2021 Virtual Joint Mathematics Meetings, 6-9, 2021, https://meetings.ams.org/math/jmm2021/meetingapp.cgi/Home
อ้างอิง: Gardini L. and W. Tikjha, Some Properties and Bifurcations of Two-Dimensional Lotka-Voterra Maps, The twenty sixth International Conference on Difference Equations and Applications(Virtual), University of Sarajevo and International Society of Difference Equations (ISDE), Sarajevo, Bosnia and Herzegovina, 26- 30 July 2021.
อ้างอิง: Youtuam K., Thipar B., Thakthuang N.and Tikjha W., Coexisting attractors on a two-dimensional piecewise linear map, International Conference on Advances in Sciences, Engineering and Technology (Hybrid Conference), Institute For Engineering Research and Publication, Puducherry, India, 29 – 30 December 2021.
ปี พ.ศ. 2563 (2020)
อ้างอิง: Wirot Tikjha∗, Sarawarin Prakhongjit, Equilibrium Solutions and Period 5 Solutions of a Certain Piecewise Linear System of Difference Equations, International Conference in Mathematics and Applications, Century Park Hotel, Ratchaprarop, Bangkok, December 18-20, 2020, Bangkok, Thailand
ปี พ.ศ. 2562 (2019)
อ้างอิง: W. Tikjha, and Gardini L, Border Collision Bifurcations in a Piecewise Linear System of Difference Equations, The twenty fifth International Conference on Difference Equations and Applications, University College London and International Society of Difference Equations (ISDE), London, UK, 24- 28 June 2019.
อ้างอิง: W. Tikjha, and Gardini L, Bifurcation Sequences and Multistability in a Two-Dimensional Piecewise Linear Map, International Workshop on Nonsmooth Systems and their Applications in Control and Robotics, Chulalongkorn University, Bangkok, Thailand, 16-18 December 2019.
ปี พ.ศ. 2561 (2018)
อ้างอิง: W. Tikjha, and E. G. Lapierre, The Global Behavior of a System of Piecewise Linear Difference Equations,The twenty forth International Conference on Difference Equations and Applications, Technische Universität Dresden and International Society of Difference Equations (ISDE), Dresden, Germany, 21- 25 May 2018.
ปี พ.ศ. 2560 (2017)
อ้างอิง: W. Tikjha, E. A. Grove, and E. G. Lapierre, On a Family of First-Order Piecewise Linear Systems,The twenty third International Conference on Difference Equations and Applications, West University of Timișoara and International Society of Difference Equations (ISDE), Timisoara, Romania, 24- 28 July 2017.
ปี พ.ศ. 2559 (2016)
อ้างอิง: W. Tikjha, and E. G. Lapierre, Prime period 4 behavior of certain piecewise linear system of difference equations where initial conditions are some points in positive x-axis,The twenty second International Conference on Difference Equations and Applications, Osaka Prefecture University and International Society of Difference Equations (ISDE), Osaka, Japan, 24- 29 July 2016.
ปี พ.ศ. 2558 (2015)
อ้างอิง: W. Tikjha, Y. Lenbury, and E. G. Lapierre, Equilibrium Character of a Piecewise Linear System of Difference Equations,The twenty first International Conference on Difference Equations and Applications, Bialystok University of Technology and International Society of Difference Equations (ISDE), Bialystok Poland, 19- 25 July 2015.
ปี พ.ศ. 2552 (2009)
อ้างอิง: W. Tikjha, Y. Lenbury, and E. G. Lapierre, On the Global Character of Some Difference Equation and Some System of Difference Equation, International Conference in Mathematics and Applications 2009, Bangkok, Thailand, 17-19 December 2009.
ปี พ.ศ. 2549 (2006)
อ้างอิง: Wirot tikjha, R(L and T)-archimedean on weakly commutative ordered semi-group, National Conference on Algebra and Application, 5th Conference for Young Algebraists in Thailand, Silpakorn University, Nakhon Pathom, Thailand, 15 – 17 March 2006.
อ้างอิง: Wirot tikjha, Band of Archimedean Ordered Subsemigroup, Annual Mathematics Conference 2006, Chulalongkorn University, Bangkok, Thailand, 18-19 May 2006.
 
งานวิจัยสถาบัน
-
 
การอบรม
-
 
โครงการบริการวิชาการ
-
 
งานบริการวิชาการส่วนบุคคล
-
 
กรรมการวิชาการ/กรรมการวิชาชีพ/กรรมการวิทยานิพนธ์ ภายนอกสถาบัน
-
 
หนังสือแต่ง
ปี พ.ศ. 2560 (2017)
ชื่อหนังสือ: วิโรจน์ ติ๊กจ๊ะ. (2560). หลักการทางคณิตศาสตร์. กรุงเทพฯ : สำนักพิมพ์โอเดียนส์สโตร์.
 
รางวัล
-
 
ใบประกาศนียบัตร/หนังสือรับรอง
-
 
สิทธิบัตร/อนุสิทธิบัตร
-
 
ลิขสิทธิ์
-
 
สิ่งประดิษฐ์
-
 
ตอบแบบสอบถามความพึงพอใจในการใช้งานระบบฐานข้อมูลผู้เชี่ยวชาญ
ดีมาก ดี ปานกลาง พอใช้ ควรปรับปรุง
 
 
PSRU Expert Database System © 2015. All rights reserved.